# SDR VNAA0212016

- Difficulty date: December 9, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Aircraft time: 19,792 hours, 17,692 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE APU FIRE DETECTION SYSTEM WAS INOP.  THE CREW DEFERRED THIS WITH MAINTENANCE CONTROL USING 49-1C.  UPON ARRIVAL AT CAK, MAINTENANCE INSPECTED AND TROUBLESHOT THE SYSTEM BUT WAS UNABLE TO DUPLICATE THE PROBLEM OR FIND ANY FURTHER DISCREPANCIES.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
